Lumsden 1990

Lumsden, John S. 1990. The biclausal structure of Haitian clefts. Linguistics 28. 741-759.

@article{1652,
  author         = {Lumsden, John S.},
  journal        = {Linguistics},
  pages          = {741-759},
  title          = {The biclausal structure of Haitian clefts.},
  type           = {Bibliographical record},
  volume         = {28},
  year           = {1990},
  Full_reference = {Lumsden, John S. 1990. The biclausal structure of Haitian clefts. Linguistics 28 (4), 741-759.},
  Issue          = {4},
  LaTeX_cite_key = {Lumsden1990}
}